# SDR DALA2024073007630

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 91,127 hours, 42,370 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3248 - ATB - DUE TO VIBRATIONS IN THE NOSE AREA. CORRECTIVE ACTION: FOUND BOTH AFT NLG DOOR ASSEMBLIES LOOSE AT FITTINGS. R/R NLG AFT DOORS GIMBAL ASSEMBLY JOINTS. OPS CHECK GOOD.
